- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
An 8-year-old girl developed vitiligo while receiving Candida antigen. The girl had a history of lichen sclerosus and vitiligo limited to the vulvar region. She presented with numerous periungual verrucae on both hands. One verruca was treated with an injection of Candida antigen 0.2mL. Six weeks later, she presented with a newly depigmented macule at the injection site. Candida antigen was discontinued due to Candida antigen-induced vitiligo. At follow-up, the macular depigmentation remained.
Author comment: "Treatment with Candida antigen was discontinued because of family concern regarding the depigmentation, which represented Candida antigen-induced vitiligo."
- Wilmer EN, et al. Goodbye warts, hello vitiligo: Candida antigen-induced depigmentation. Pediatric Dermatology 30: e214-e215, No. 6, Nov-Dec 2013. Available from: URL: http://doi.org/10.1111/pde.12049 - USA CrossRef
- Candida antigen
Volume 1488, Issue 1 , p 11
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors